# SDR DALA2019111436680

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 87,740 hours, 40,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 668, L/P 6190504) F/A REPORTS 1R GIRT BAR NOT WORKING. CORRECTIVE ACTION: INSTALLED GIRT BAR FITTING PER B757 MM REF 25-66, CK'D DOOR ARMING PER B757 MM REF 25-11. ALL CKS OK. AIRCRAFT OK FOR SVC. VERIFIED SLIDE PIN REMOVED AND VERIFIED DOOR ASSIST BOTTLE PINS REMOVED.
